# SDR GTIA2020071335251

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 4,676 hours, 2,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLW 11K DESCENDING SMELLED DIRTY SOCK SMELL GOT STRONGER AS WE DESENDED.   FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED OPS CHECK OF PRE-CONDITIONING IAW AMM 12-33-21. NO DIRTY SOCK SMELL NOTED. OPS CHECK OF NR 1 ENG IAW AMM 71-00-00. REMOVED AND REINSTALLED COVER ON INLET CONE IAW AMM 72-11-01. NO LEAKS FOUND.
